# SDR MASA200602763

- Difficulty date: December 30, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 19,674 hours, 15,071 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2748 SAT - CAPT REPORTED INBOARD AND OUTBOARD GRD SPOILER INOP.  MOC CYCLED THE POWER WITH THE CREW AND CLEARED THE FAULTS.
